Minimum cycle bases of direct products of graphs with cycles

Zachary Bradshaw, Richard H. Hammack

Abstract


We construct a minimum cycle basis for the direct product G × Cq where G is a connected non-bipartite graph and Cq is an odd cycle. These bases are expressed in terms of the cycle structure of the symmetric digraph on G.

Keywords


graph direct product, minimum cycle bases, digraphs

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.77.3d2

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications